MAUDE Adverse Event Report: TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE

TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE
Model Number N/A
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code Endophthalmitis (1835)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the complaint affects filter needles co-packed with vabysmo.On an unknown date, the patient developed endophthalmitis, suspected to be due to the transmission of an infectious agent via the medicinal product.The reporter assessed the suspected transmission of the infectious agent as related to vabysmo.The company also assessed the causality of endophthalmitis as related to vabysmo.The event occurred post-treatment.No medical or surgical intervention was required, and no harm was reported.

Brand Name
TERUMO INJECTION FILTER NEEDLE
Common Device Name
OPHTHALMIC NEEDLE
Manufacturer (Section D)
TERUMO EUROPE N.V
interleuvenlaan 40
leuven, vlaams brabant 3001
BE  3001
MDR Report Key22023062
Report Number2243441-2025-00024
Device Sequence Number9483577
Product Code QYM
UDI-Device Identifier05413206251223
UDI-Public05413206251223
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberN/A
Device Catalogue NumberNF-3013RBKE05M
Device Lot Number2408009
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/24/2025
Device Age8 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE (FOR PRODUCT VABYSMO).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown